# SDR AALA20110829TUL09

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LEFT ALTERNATE STATIC PORT OIL CANNED BEYOND LIMITS.  INSTALLED NEW SECTION OF SKIN PER SRM 53-04-00 FIGURE 12C SHEETS 5 AND 11 AND SRM 53-04-00 FIGURE 12E.
